MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC_

TERUMO BCT TRIMA ACCEL; TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC_
Model Number 82460
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the residual white blood cell (rwbc) testing, therefore no patient information is reasonably known at the time of the event.Donor unit#: (b)(6) the platelet collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
Investigation: the run data file (rdf) was analyzed for this event.The signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was likely a result of an escape of wbcs from the lrs chamber near the end of the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.Investigation is in process.A follow-up report will be filed.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.10.Investigation: the run data file (rdf) was analyzed for this event.The signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was likely a result of an escape of wbcs from the lrs chamber near the end of the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Root cause: the signals in the run data file indicate that the higher-than-expected wbc content in the platelet product was likely a result of an escape of wbcs from the lrs chamber near the end of the collection.Based on the available information, it cannot be ruled out that the higher-than-expected wbc content in the platelet product could be donor-related.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the platelet product.There was not a transfusion recipient or patient involved at the time of the residual white blood cell (rwbc) testing, therefore no patient information is reasonably known at the time of the event.Donor unit #: (b)(6) the platelet collection set is not available for return because it was discarded by the customer.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLT SMPLR AUTOPAS, MULTI PLS, RBC_
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key15721694
Report Number1722028-2022-00356
Device Sequence Number7542784
Product Code GKT
UDI-Device Identifier05020583824607
UDI-Public05020583824607
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model Number82460
Device Catalogue Number4824602
Device Lot Number2205172242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown